Research Repository

Fuzzy adaptive control of a class of nonlinear systems with unmodeled dynamics

Shen, Q, Shi, Peng ORCID: 0000-0001-8218-586X, Wang, S and Shi, Y (2019) Fuzzy adaptive control of a class of nonlinear systems with unmodeled dynamics. International Journal of Adaptive Control and Signal Processing, 33 (4). pp. 712-730. ISSN 0890-6327

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: stability analysis; Lyapunov function; fuzzy controller; tracking error; fuzzy logic systems; control design
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 23 Sep 2019 02:55
Last Modified: 23 Sep 2019 02:55
URI: http://vuir.vu.edu.au/id/eprint/39452
DOI: https://doi.org/10.1002/acs.2980
ePrint Statistics: View download statistics for this item
Citations in Scopus: 3 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar